# SDR SWAA2023101906070

- Difficulty date: October 1, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.PANEL 120DF AFT EDGE CORRODED AROUND FASTNER HOLES<[01] UPON FURTHER INVESTIGATION FOUND CORROSION TO EXCEED THE ALLOWABLE LIMITS WITH THE MAX ALLOWED LENGTH BEING 3 INCHES FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL WITH P/N: 2024-T3-071 AND AAR TAG: A133191 I.A.W SRM 53-30-53-0I-1;[03] VERIFIED STEP 2 COMPLETE;[04] FABRICATED PANEL 120DF I.A.W AMM 50-10-04-400-801.;[05] VERIFIED STEP 4 COMPLETE  OK TO TREAT & PRIME;[06] APPLIED TREAT AND PRIMER ON NEW PANEL 120DF I.A.W AMM 51-21-41-701 AND AMM 51-21-72-701;[07] VERIFIED ITEM 6 AUDIT C/W
